Rocky Mountain Journal of Mathematics

Analytic Fourier-Feynman Transform and Convolution of Functionals on Abstract Wiener Space

Kun Soo Chang, Byoung Soo Kim, and Il Yoo

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 30, Number 3 (2000), 823-842.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070294

Digital Object Identifier
doi:10.1216/rmjm/1021477245

Mathematical Reviews number (MathSciNet)
MR1797816

Zentralblatt MATH identifier
1033.28006

Subjects
Primary: 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11]

Keywords
Abstract Wiener space Fourier-Feynman transform convolution Fresnel class

Citation

Chang, Kun Soo; Kim, Byoung Soo; Yoo, Il. Analytic Fourier-Feynman Transform and Convolution of Functionals on Abstract Wiener Space. Rocky Mountain J. Math. 30 (2000), no. 3, 823--842. doi:10.1216/rmjm/1021477245. https://projecteuclid.org/euclid.rmjm/1181070294


Export citation

References

  • J.M. Ahn, $L_1$ analytic Fourier-Feynman transform on the Fresnel class of abstract Wiener space, Bull. Korean Math. Soc. 35 (1998), 99-117.
  • S. Albeverio and R. Høegh-Krohn, Mathematical theory of Feynman path integrals, Lecture Notes in Math. 523, Springer-Verlag, Berlin, 1976.
  • M.D. Brue, A functional transform for Feynman integrals similar to the Fourier transform, Thesis, Univ. of Minnesota, Minneapolis, 1972.
  • R.H. Cameron and D.A. Storvick, An $L_2$ analytic Fourier-Feynman transform, Michigan Math. J. 23 (1976), 1-30.
  • --------, Some Banach algebras of analytic Feynman integrable functionals, Analytic Functions (Kozubnik, 1979), Lecture Notes in Math. 798 Springer-Verlag, Berlin, 1980, 18-67.
  • K.S. Chang, B.S. Kim and I. Yoo, Integral transform and convolution of analytic functions on abstract Wiener space, Numer. Funct. Anal. Optim. 21 (2000), 97-105.
  • L. Gross, Abstract Wiener spaces, Proc. 5th Berkeley Sym. Math. Stat. Prob. 2 (1965), 31-42.
  • T. Huffman, C. Park and D. Skoug, Analytic Fourier-Feynman transforms and convolution, Trans. Amer. Math. Soc. 347 (1995), 661-673.
  • --------, Convolutions and Fourier-Feynman transforms of functionals involving multiple integrals, Michigan Math. J. 43 (1996), 247-261.
  • --------, Convolution and Fourier-Feynman transforms, Rocky Mountain J. Math. 27 (1997), 827-841.
  • G.W. Johnson and D.L. Skoug, An $L_p$ analytic Fourier-Feynman transform, Michigan Math. J. 26 (1979), 103-127.
  • G. Kallianpur and C. Bromley, Generalized Feynman integrals using analytic continuation in several complex variables, in Stochastic analysis and application (M.H. Pinsky, ed.), Marcel-Dekker, Inc., New York, 1984.
  • G. Kallianpur, D. Kanman and R.L. Karandikar, Analytic and sequential Feynman integrals on abstract Wiener and Hilbert spaces and a Cameron-Martin formula, Ann. Inst. Henri Poincaré 21 (1985), 323-361.
  • H.H. Kuo, Gaussian measures in Banach spaces, Lecture Notes in Math. 463, Springer-Verlag, Berlin, 1975.
  • I. Yoo, Convolution and the Fourier-Wiener transform on abstract Wiener space, Rocky Mountain J. Math. 25 (1995), 1577-1587.